MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10013186
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that during an infusion the pump alarmed; air-in-line.In an attempt to "flick" the tubing to move the air, the tubing set broke at the pumping segment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of pump alarmed air-in-line.In an attempt to "flick" the tubing to move the air, the tubing set broke at the pumping segment could not be confirmed.Although the attached photo does not represent the actual event sample for this event, it identifies the described separation location (silicone to lower fitment).However, the photo does not confirm a set broke ¿separation¿.The root cause of this failure was not identified as no product was returned.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9101790
Report Number9616066-2019-02638
Device Sequence Number2782491
Product Code FPA
UDI-Device Identifier07613203021173
UDI-Public7613203021173
Combination Product (Y/N)N
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013186
Device Catalogue Number10013186
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, TD UNK